Last update: Sat Mar 2 02:18:53 MST 2019
@Article{Doleans:1968:FAP, author = "Catherine Doleans", title = "Fonctionnelles additives parfaites. ({French}) [{Perfect} functional additives]", journal = j-LECT-NOTES-MATH, volume = "51", pages = "34--42", year = "1968", CODEN = "LNMAA2", DOI = "https://doi.org/10.1007/BFb0059178", ISBN = "3-540-04221-0 (print), 3-540-35827-7 (e-book)", ISBN-13 = "978-3-540-04221-1 (print), 978-3-540-35827-5 (e-book)", ISSN = "0075-8434 (print), 1617-9692 (electronic)", ISSN-L = "0075-8434", bibdate = "Thu May 8 17:39:14 MDT 2014", bibsource = "http://www.math.utah.edu/pub/tex/bib/lnm1960.bib", URL = "http://link.springer.com/chapter/10.1007/BFb0059178/", acknowledgement = ack-nhfb, book-DOI = "https://doi.org/10.1007/BFb0059175", book-URL = "http://www.springerlink.com/content/978-3-540-35827-5", fjournal = "Lecture Notes in Mathematics", journal-URL = "http://link.springer.com/bookseries/304", language = "French", }